I'm looking for some help desperately. I have been ill for around 8 years now. Every doctor has told me I'm a hyperchondriact, it's all stress, it's all in my mind, my grandad and mum have depression...and that's why I had it, etc etc. No one got to the root of the problems. I am suffering muscle weakness, a VERY sore toungue and mouth, dizziness, I stagger for 10 minutes after I wake up, I have very very little energy...and I work nights so this is very hard for me. I am off my food and anaemic. I am so confused as I keep losing things, my memory is all over the place and I cry all the time. FINALLY, on Friday (2 days ago) my oral consultant found my vitamin B-12 level is 19. Is this very low? I'm reading that it should be around 500....so as a vet nurse I'm guessing this is quite bad and finally, a reason for my problems. I pick things up and I don't know where I'm putting them...when you're trying to save an animals life...u don't want to be giving it the wrong drugs...I fear this will happen in time if I'm not treated asap. I cry lots and my head is pounding sitting here. They said I must have 6 injections at some point and then a healthy diet after that...I have a healthy diet now and I have multi vitamins and iron. I don't think my body is absorbing it as it should be and I'm scared that I'm going to loose my sanity at this rate. How can I get better? I phoned the NHS direct this morning who had no idea of the condition and kept looking up vitamin C instead and I just got frustrated and ended the call when they told me that it's not serious, before they'd looked up the condition. I nearly got the sack from my job last year as it's ruining my life and I have no energy to put effort into my work...I don't want to lose this job too. I would like to think I'm level headed, I see a lot of serious cases at work so I tend not to worry about something unless it is a big issue...and I feel this is. Please help me ;o( xxxReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?